Journal de l'École polytechnique — Mathématiques

Access to published articles

The Journal de l'École polytechnique — Mathématiques (JEP) publishes, in English or French, original research articles. It aims at reaching the best level, when compared to international mathematical journals, in all domains of applied and fundamental mathematics.

It continues, in the domain of mathematics, the Journal de l'École polytechnique, one of the oldest French scientific journals (1795–1939), which published articles in mathematics as well as in mechanics and in physics. Famous French mathematicians, as for example Appell, Catalan, Chasles, Cauchy, Fourier, Hermite, Hugoniot, Jordan, Lagrange, Laplace, P. Lévy, Liouville, S. Mandelbrojt, Monge, Painlevé, Picard, Poincaré, Poisson, Rouché, Saint Venant, signed articles in this journal. On the occasion of its centenary issue, in 1895, the journal published the fundamental paper “Analysis Situs” by Poincaré.

Access policy
The articles of JEP are published online. JEP adheres to the principles of Fair Open Access, is indexed in the Directory of Open Access Journals (DOAJ) and is a member of the Free Journal Network. As such, it follows a true Open Access policy:

  • The access is freely available on the Centre Mersenne platform, a program of MathDoc (CNRS and Université Grenoble Alpes). It benefits of a high quality technical support, which allows for a wide visibility (referencing by CrossRef, MathSciNet and Zentralblatt) as well as a permanent archiving on the NUMDAM archive. Please consult the legal statement Credits and Legal Notices on these platforms for the conditions of use.
  • No fee is required to authors or their institutions in order to publish their work.
  • A printed volume is published yearly et and sold at a reasonable cost by the Éditions de l'École polytechnique.
  • The authors keep their rights. Starting from 2019, the new publications are protected by the Creative Commons license BY. The articles published before 2019, are protected by the Creative Commons license BY-ND.
  • JEP allows and encourages authors to deposit their publication (all versions of it, including the published version) in an open archive, an open institutional repository, or on an institution's open site, with the agreement of their co-authors, without embargo, and provided that they indicate the url of the original article. They may enter into additional, separate contractual agreements for non-exclusive dissemination of the version of their publication provided that it is accompanied by a statement acknowledging its original publication in JEP.

This Open Access policy is made possible due to the support of various Institutions: École polytechnique, CNRS, Université Grenoble Alpes.

Best practices
JEP adheres to the Code of practice, as detailed on Pages 2-5 of the linked document edited by the European Mathematical Society Ethics Committee.